Discussions that mention tylenol

Pain Management board


Hello all:

While looking for forums on pain and pain meds I came across this forum. I noticed a post that read "I took 90 percocet..." Please, all of you, any of you, please know that acetaminophen is an active ingredient of many pain meds. At high doses acetaminophen causes liver damage and liver failure. Tylenol is no joke. Please inform yourself! Discuss this with your doctor and let him/her know!
thanx and be well
I want to bump this because it is very important. I was trying to reduce my dosage of oxy by taking tramadol/ultram, I figured it was totally safe being "non-narcotic", but it wasn't helping the wd pain and I took about 10 50mg pills in a few hours and promtly took a siezure at work, obviously WAY to much tylenol. For chronic pain sufferers pure oxy or hydro is much safer, although the trade off is severe physical addiction which can get out of control if not properly monitored. I just want people to be aware that too much acap/tylenol can cause death very quickly if taken in large quantities, not to mention severely damage your liver over time.
most likely, your siezure was caused by the ultram not the tylenol.Ultram actually lists possible siezures as one of its side effects.I have never ever heard of anyone suffering from siezures as a result of tylenol overdose.Marcia